Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

61 Publications


2017 | Journal Article | IST-REx-ID: 997   OA
E. Yakaboylu, A. Deuchert, and M. Lemeshko, “Emergence of non-abelian magnetic monopoles in a quantum impurity problem,” APS Physics, Physical Review Letters, vol. 119, no. 23, 2017.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 1198   OA
T. Moser and R. Seiringer, “Triviality of a model of particles with point interactions in the thermodynamic limit,” Letters in Mathematical Physics, vol. 107, no. 3, pp. 533–552, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1079   OA
P. Nam and H. Van Den Bosch, “Nonexistence in Thomas Fermi-Dirac-von Weizsäcker theory with small nuclear charges,” Mathematical Physics, Analysis and Geometry, vol. 20, no. 2, p. 6, 2017.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 1120   OA
X. Li, R. Seiringer, and M. Lemeshko, “Angular self-localization of impurities rotating in a bosonic bath,” Physical Review A, vol. 95, no. 3, 2017.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 739   OA
P. Nam and M. M. Napiórkowski, “A note on the validity of Bogoliubov correction to mean field dynamics,” Journal de Mathématiques Pures et Appliquées, vol. 108, no. 5, pp. 662–688, 2017.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 912   OA
A. Deuchert, “A lower bound for the BCS functional with boundary conditions at infinity,” Journal of Mathematical Physics, vol. 58, no. 8, 2017.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 741   OA
T. Moser and R. Seiringer, “Stability of a fermionic N+1 particle system with point interactions,” Communications in Mathematical Physics, vol. 356, no. 1, pp. 329–355, 2017.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1267   OA
R. Frank, R. Killip, and P. Nam, “Nonexistence of large nuclei in the liquid drop model,” Letters in Mathematical Physics, vol. 106, no. 8, pp. 1033–1036, 2016.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1143   OA
P. Nam, N. Rougerie, and R. Seiringer, “Ground states of large bosonic systems: The gross Pitaevskii limit revisited,” Analysis and PDE, vol. 9, no. 2, pp. 459–485, 2016.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1422   OA
R. Frank, C. Hainzl, B. Schlein, and R. Seiringer, “Incompatibility of time-dependent Bogoliubov–de-Gennes and Ginzburg–Landau equations,” Letters in Mathematical Physics, vol. 106, no. 7, pp. 913–923, 2016.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1491   OA
M. Lewin, P. Nam, and N. Rougerie, “The mean-field approximation and the non-linear Schrödinger functional for trapped Bose gases,” Transactions of the American Mathematical Society, vol. 368, no. 9, pp. 6131–6157, 2016.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1478   OA
R. Seiringer and S. Warzel, “Decay of correlations and absence of superfluidity in the disordered Tonks-Girardeau gas,” New Journal of Physics, vol. 18, no. 3, 2016.
View | Files available | DOI
 

2016 | Conference Paper | IST-REx-ID: 1428   OA
M. Könenberg, T. Moser, R. Seiringer, and J. Yngvason, “Superfluidity and BEC in a Model of Interacting Bosons in a Random Potential,” in Journal of Physics: Conference Series, Shanghai, China, 2016, vol. 691, no. 1.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1620   OA
R. Frank, C. Hainzl, R. Seiringer, and J. Solovej, “The external field dependence of the BCS critical temperature,” Communications in Mathematical Physics, vol. 342, no. 1, pp. 189–216, 2016.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1291   OA
A. Giuliani and R. Seiringer, “Periodic striped ground states in Ising models with competing interactions,” Communications in Mathematical Physics, vol. 347, no. 3, pp. 983–1007, 2016.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1436   OA
V. Bach, S. Breteaux, S. P. Petrat, P. Pickl, and T. Tzaneteas, “Kinetic energy estimates for the accuracy of the time-dependent Hartree-Fock approximation with Coulomb interaction,” Journal de Mathématiques Pures et Appliquées, vol. 105, no. 1, pp. 1–30, 2016.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1493   OA
S. P. Petrat and P. Pickl, “A new method and a new scaling for deriving fermionic mean-field dynamics,” Mathematical Physics, Analysis and Geometry, vol. 19, no. 1, 2016.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1486   OA
C. Hainzl and R. Seiringer, “The Bardeen–Cooper–Schrieffer functional of superconductivity and its mathematical properties,” Journal of Mathematical Physics, vol. 57, no. 2, 2016.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1259   OA
G. Bräunlich, C. Hainzl, and R. Seiringer, “Bogolubov–Hartree–Fock theory for strongly interacting fermions in the low density limit,” Mathematical Physics, Analysis and Geometry, vol. 19, no. 2, 2016.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1545   OA
P. Nam, M. M. Napiórkowski, and J. Solovej, “Diagonalization of bosonic quadratic Hamiltonians by Bogoliubov transformations,” Journal of Functional Analysis, vol. 270, no. 11, pp. 4340–4368, 2016.
View | DOI | Download (ext.)
 

Filters and Search Terms

department=RoSe

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed